# SDR ERAA085164

- Difficulty date: February 18, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N152EH
- Make and model: Bolkms BO105S
- Aircraft serial: S701
- Aircraft time: 13,451 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 4619002003
- Part serial: 853
- Condition: Making Metal
- Location: Tail Rotor
- Part time: 12,647 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEARBOX MAKING METAL.  GEAR SET SCRAPPED DUE TO MICRO PITTING, OUTPUT BEARINGS SCRAPPED DUE TO MICRO PITTING. REPAIRED IAW REM 304, INSTALLED NEW PINION, BEVEL GEAR, OUTPUT BRGS, ASSEMBLED IAW REM 304, ADJUSTED BACKLASH & DISTANCE AS REQUIRED.  COMPLIED WITH ASB BO-105-30-111, SB BO-105-30-109
